Rash after using scar cream. (photos)

I had breast implants and lift 9 months ago. Recently after using a scar cream I developed a rash around nipple. My plastic surgeon told me to use hydrocortisone 1%. How long before rash goes away. It's not Itchy or I feel no pain. Just has me worried. Thanks

Doctor Answers 2

Rash after using scar cream.

Unfortunately some will be sensitive to scar creams, and if a rash develops from any medication the rule is to stop the medication, wash the area with Ivory soap and water, and give your doctor a call for instructions and help.

Rash after using scar cream.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Unfortunately some will be sensitive to scar creams, and if a rash develops from any medication the rule is to stop the medication, wash the area with Ivory soap and water, and give your doctor a call for instructions and help.

Rash after using scar cream.

Keep the area clean and stop using the scar cream.  Follow up with your plastic surgeon to determine the next course of action.

Rash after using scar cream.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Keep the area clean and stop using the scar cream.  Follow up with your plastic surgeon to determine the next course of action.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.